Stochastic Quasi-Fejér Block-Coordinate Fixed Point Iterations with Random Sweeping - Archive ouverte HAL Access content directly
Journal Articles SIAM Journal on Optimization Year : 2015

Stochastic Quasi-Fejér Block-Coordinate Fixed Point Iterations with Random Sweeping

Abstract

This work proposes block-coordinate fixed point algorithms with applications to nonlinear analysis and optimization in Hilbert spaces. The asymptotic analysis relies on a notion of stochastic quasi-Fejér monotonicity, which is thoroughly investigated. The iterative methods under consideration feature random sweeping rules to select arbitrarily the blocks of variables that are activated over the course of the iterations and they allow for stochastic errors in the evaluation of the operators. Algorithms using quasinonexpansive operators or compositions of averaged nonexpansive operators are constructed, and weak and strong convergence results are established for the sequences they generate. As a by-product, novel block-coordinate operator splitting methods are obtained for solving structured monotone inclusion and convex minimization problems. In particular, the proposed framework leads to random block-coordinate versions of the Douglas-Rachford and forward-backward algorithms and of some of their variants. In the standard case of m = 1 block, our results remain new as they incorporate stochastic perturbations.
Fichier principal
Vignette du fichier
CombettesPesquet2015.pdf (412.08 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-01372221 , version 1 (27-09-2016)

Identifiers

Cite

Patrick Louis Combettes, Jean-Christophe Pesquet. Stochastic Quasi-Fejér Block-Coordinate Fixed Point Iterations with Random Sweeping. SIAM Journal on Optimization, 2015, 25 (2), pp.1221-1248. ⟨10.1137/140971233⟩. ⟨hal-01372221⟩
260 View
222 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More